# SDR SWAA2020062280924

- Difficulty date: May 21, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT ZEE LOCATED BETWEEN BS 400 AND BS420 WL 156.5 STR 26R AT FWD CARGO COMPARTMENT.  REPLACED SUPPORT ZEE. LOC BTW BS 400 AND BS 420 WL 156.5 STR 26R AT FWD CARGO COMPARTMENT IAW SRM 51-40-02 DWG 143A7500 REV-.
